# SDR LR7A03027

- Difficulty date: March 13, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,629 hours, 19,912 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HST5710 FOUND LT FRONT BEAM WEB T-SPLICE STIFFENER CRACKED 1.0 INCH AT CWS 175, FS 517, WL 270.  T-SPLICE STIFFENER REPLACED IAW SRM SMP 583 57-40-04.  NR 2179.
